BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 2 >

Please use this identifier to cite or link to this item:

Title: On the 3-Colouring Vertex Folkman Number F(2,2,4)
Authors: Nenov, Nedyalko
Keywords: Vertex Folkman Graph
Vertex Folkman Number
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 2, (2001), 131p-136p
Abstract: In this note we prove that F (2, 2, 4) = 13.
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol27-num2-2001-p131-p136.pdf438.43 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License